On the decay of solutions to the linearized equations of electro-magneto-fluid dynamics

Tomio Umeda, Shuichi Kawashima, Yasushi Shizuta

研究成果: ジャーナルへの寄稿記事

121 引用 (Scopus)

抄録

The linearized equations of the electrically conducting compressible viscous fluids are studied. It is shown that the decay estimate (1+t)-3/4 in L2(R3) holds for solutions of the above equations, provided that the initial data are in L2(R3)∩L1(R3). Since the systems of equations are not rotationally invariant, the perturbation theory for one parameter family of matrices is not useful enough to derive the above result. Therefore, by exploiting an energy method, we show that the decay estimate holds for the solutions of a general class of equations of symmetric hyperbolic-parabolic type, which contains the linearized equations in both electro-magneto-fluid dynamics and magnetohydrodynamics.

元の言語英語
ページ(範囲)435-457
ページ数23
ジャーナルJapan Journal of Applied Mathematics
1
発行部数2
DOI
出版物ステータス出版済み - 12 1 1984

Fingerprint

Decay of Solutions
Magnetohydrodynamics
Fluid Dynamics
Fluid dynamics
Fluids
Decay Estimates
Compressible Fluid
Energy Method
Viscous Fluid
Perturbation Theory
System of equations
Invariant

All Science Journal Classification (ASJC) codes

  • Engineering(all)
  • Applied Mathematics

これを引用

On the decay of solutions to the linearized equations of electro-magneto-fluid dynamics. / Umeda, Tomio; Kawashima, Shuichi; Shizuta, Yasushi.

:: Japan Journal of Applied Mathematics, 巻 1, 番号 2, 01.12.1984, p. 435-457.

研究成果: ジャーナルへの寄稿記事

Umeda, Tomio ; Kawashima, Shuichi ; Shizuta, Yasushi. / On the decay of solutions to the linearized equations of electro-magneto-fluid dynamics. :: Japan Journal of Applied Mathematics. 1984 ; 巻 1, 番号 2. pp. 435-457.
@article{4c205aea64e14c22a2fada98db42e480,
title = "On the decay of solutions to the linearized equations of electro-magneto-fluid dynamics",
abstract = "The linearized equations of the electrically conducting compressible viscous fluids are studied. It is shown that the decay estimate (1+t)-3/4 in L2(R3) holds for solutions of the above equations, provided that the initial data are in L2(R3)∩L1(R3). Since the systems of equations are not rotationally invariant, the perturbation theory for one parameter family of matrices is not useful enough to derive the above result. Therefore, by exploiting an energy method, we show that the decay estimate holds for the solutions of a general class of equations of symmetric hyperbolic-parabolic type, which contains the linearized equations in both electro-magneto-fluid dynamics and magnetohydrodynamics.",
author = "Tomio Umeda and Shuichi Kawashima and Yasushi Shizuta",
year = "1984",
month = "12",
day = "1",
doi = "10.1007/BF03167068",
language = "English",
volume = "1",
pages = "435--457",
journal = "Japan Journal of Industrial and Applied Mathematics",
issn = "0916-7005",
publisher = "Springer Japan",
number = "2",

}

TY - JOUR

T1 - On the decay of solutions to the linearized equations of electro-magneto-fluid dynamics

AU - Umeda, Tomio

AU - Kawashima, Shuichi

AU - Shizuta, Yasushi

PY - 1984/12/1

Y1 - 1984/12/1

N2 - The linearized equations of the electrically conducting compressible viscous fluids are studied. It is shown that the decay estimate (1+t)-3/4 in L2(R3) holds for solutions of the above equations, provided that the initial data are in L2(R3)∩L1(R3). Since the systems of equations are not rotationally invariant, the perturbation theory for one parameter family of matrices is not useful enough to derive the above result. Therefore, by exploiting an energy method, we show that the decay estimate holds for the solutions of a general class of equations of symmetric hyperbolic-parabolic type, which contains the linearized equations in both electro-magneto-fluid dynamics and magnetohydrodynamics.

AB - The linearized equations of the electrically conducting compressible viscous fluids are studied. It is shown that the decay estimate (1+t)-3/4 in L2(R3) holds for solutions of the above equations, provided that the initial data are in L2(R3)∩L1(R3). Since the systems of equations are not rotationally invariant, the perturbation theory for one parameter family of matrices is not useful enough to derive the above result. Therefore, by exploiting an energy method, we show that the decay estimate holds for the solutions of a general class of equations of symmetric hyperbolic-parabolic type, which contains the linearized equations in both electro-magneto-fluid dynamics and magnetohydrodynamics.

UR - http://www.scopus.com/inward/record.url?scp=0011034308&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011034308&partnerID=8YFLogxK

U2 - 10.1007/BF03167068

DO - 10.1007/BF03167068

M3 - Article

VL - 1

SP - 435

EP - 457

JO - Japan Journal of Industrial and Applied Mathematics

JF - Japan Journal of Industrial and Applied Mathematics

SN - 0916-7005

IS - 2

ER -